# SDR SWIA200514904

- Difficulty date: April 24, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 5,100 hours, 3,970 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MSGS ON FINAL APPROACH.  FAILED AT 41 DEGREES.  REPLACED FLAP ACTUATORS R1, R2, R3, R4, L1, L2, L3, AND L4.  OPERATIONAL CHECK GOOD AMM 27-53-01, AMM 27-53-05.  P/N 852D100-19, S/N OFF 4982, 5039, 4609, 4941, P/N  853D100-20, S/N OFF 2903, P/N 854D100-20, S/N OFF 2721, P/N 853D100-19, S/N OFF 2898, P/N 854D100-19, S/N OFF 2360.
